# SDR EISA98032

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURIGN C-CHECK, FOUND RT INBOARD AFT FLAP BOTTOM SKIN WITH CRACKS AND DENTS IN AREA 18 INCHES BY 24 INCHES.  ACCOMPLISHED POTTING REPAIR PER SRM 51-40-06 AND INSTALLED FIBERGLASS OVERLAY PER SRM 51-40-08.  (M)
